# SDR USAA980074

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328
- Part time: 51,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK LOWER AFT CORNER FORWARD SERVICE DOOR CUTOUT STATION 328 STRINGER 17 SKIN AND BARE STRAP.  INSTALLED DOUBLERS PER SRM 53-30-3.  (M)
